71730members
376313posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Allergic reaction to Metocloprimide

5 REPLIES 5
Bobbs
Member

Re: Allergic reaction to Metocloprimide

Hya Nicky
I have changed my sickness to Cyclizine and on cycle 2 and 3 of my chemo only had the normal side effects feeling sick and tired but after day 7 back to normal hope this helps.

Bev x
nicky08
Community Champion

Re: Allergic reaction to Metocloprimide

Hi Bev
I'm so glad you posted this, I have been putting all my weird feelings down to starting on oral chemotherapy, Xeloda. I read your post just before going to bed last night and have had yet another sleepless night from what I think are side effects of this anti sickness drug. I've not had an allergic reaction but do recognise being spaced out, no concentration etc. Having checked online about some of the side effects, which incidentally are not listed in the leaflet which came with my meds, I can tick off at least 8 that I'm suffering with 😞 Hmmm best to ditch these and go onto another anti nausea tablet if I need them, I used different ones with FEC 5 years ago and didn't have any problems.
thx again, and to the other posters on here, I'm not alone thank goodness!
Nicky

Littlescoot
Member

Re: Allergic reaction to Metocloprimide

Hi Lucy
I recently had metoclopramide after my WLE. It gave me horrendous nightmares and spaced out feeling so I stopped taking it as it made me feel far worse than the nausea.
LS
Tournesol
Member

Re: Allergic reaction to Metocloprimide

Hi Bev,

I had it after my first chemo many years ago; I didn't have an allergic reaction as far as I know but it certainly made me feel really weird - spaced out, felt like I wasn't in control of my tongue and was really tired but couldn't keep still. I switched to another anti-sickness drug after that. I understand it works well for many people but I would not want to have it again.
Sorry that you've had this experience and all the best with the rest of your treatment.
Tournesol
Lucy_BCC
Member

Re: Allergic reaction to Metocloprimide

Hi Bev

I am posting in order to bump up your post into latest posts just in case it's not been noticed by anyone with a similar experience

Best wishes

Lucy

Bobbs
Member

Allergic reaction to Metocloprimide

Hya just wondering if any of you lovely ladies have had an allergic reaction to Metocloprimide. I was given this drug after my first Fec treatment and when i left the hospital felt really funny spaced out and couldnt concentrate, could not remember how to use my moblile phone even. Got home and took 2 more Metocloprimide as the nurses had advised me to do and about 20 mins after had breathing problems and ended up in A & E for a few hours during which time the A & E doctors told me to go home and calm down as I was having a panick attack but my oncologist thinks that this reaction was caused by the Metocloprimide. Did not have this drug during my next treatment and was much better and got my third Fec today,
thanks Bev x